GRANDPA VIVI Please HELP

5 Replies
Kristen - July 20

Has anyone heard of scars getting a darker pigment or something like that?? I had a abdomenal(sp) surgery about 6 months ago..... and i have noticed that it had started to become more skin colored and now it is looking dark agin... i went to the dr. in the beginning of June and everything came back BFN but dr said it could be to early or just be the depo provera i was on ,(but i have never had any problems with it and i really am going with my gut i really do feel like i'm preg.) i have not tested since but am scheduled fo a pelvic exam on Aug.9th, so i think if i am it would show up when she does that.......SORRY IT IS SO LOOOONG but please answer my ?? all advice welcome

 

Grandpa Viv - July 20

Well the areola darkens, and eventually the linea nigra appears. I haven't heard the scar question before. When you come off depo (or the pill) it is often difficult to distinguish between preg signs and withdrawal signs. Many women take quite a few months after coming off depo before their systems return to normal. Good luck at the doctor's!

 

Kristen - July 20

but i was still on depo when i was having the symptoms and that is so not like me , so that is why i think i might be preg ....ANYONE ELSE HAVE ADVICE!!!!

 

Julissa - July 20

I was told, by grandpa viv and a few other ladies on the boards, that anything out of the ordinary can be considered a sign. For example: if u usually have clear skin, but then break out suddenly, that can be deemed a sign...Good luck and Baby Dust!!!

 

Kristen - July 20

I have noticed alot more acne and even when i was going through pubery i got barely any acne!!AHHHHHHHH

 

Kristen - July 20

Plz someone anwser i need advice HELP

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?